MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number 5700411
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when they insert batteries, their analyzer "heats up to the point of smoking".There were no allegations of patient/user harm.There were no allegations of incorrect results.
 
Additional Manufacturer Narrative
The customer analyzer has been returned and the investigation is currently ongoing.Submitting this initial report with a follow-up report pending the completion of the investigation.It is known that improper insertion of batteries in any device may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 46075
3178705610
MDR Report Key13193856
Report Number1836135-2022-00005
Device Sequence Number20298788
Product Code CGA
UDI-Device Identifier00304040037713
UDI-Public(01)00304040037713(8012)111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5700411
Device Catalogue Number5700411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown